Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real analytic submanifolds under unimodular transformations
HTML articles powered by AMS MathViewer

by Xiang Hong Gong PDF
Proc. Amer. Math. Soc. 123 (1995), 191-200 Request permission

Abstract:

We study the normal form of totally real and real analytic submanifolds in ${\mathbb {C}^n}$ under holomorphic unimodular transformations. We also consider the unimodular normal form of real surfaces in ${\mathbb {C}^2}$ near an elliptic complex tangent with the non-vanishing Bishop invariant or near a non-exceptional hyperbolic complex tangent.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25
  • Retrieve articles in all journals with MSC: 32F25
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 191-200
  • MSC: Primary 32F25
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1231299-8
  • MathSciNet review: 1231299